# SDR SWIA2017101343868

- Difficulty date: October 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 36,729 hours, 26,645 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, HAD A GEAR DISAGREE.   PERFORMED AN OPS CHECK OF THE GEAR RETRACTION - EXTENSION SYSTEM IAW AMM. COULD NOT DUPLICATE FAULT. OPS CHECKED GOOD.
